U.S. doctors online nowAsk doctors free
A 45-year-old male asked:

My vision has become very blurry on zoloft (sertraline). can't see clearly at a distance. i really just need to know if this side effect go away in time?

1 doctor answer1 doctor weighed in
Dr. Andrew Ho
Psychiatry 30 years experience
Usually: Blurry vision tends to get better and go away. Some patients are more sensitive to specific side effects. Combining zoloft (sertraline) with other medication such as Risperidone may also be a factor. Decision about whether to continue to take a medication should take into consideration both the benefits and side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.